# SDR COMA0560347

- Difficulty date: June 11, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 5,546 hours, 4,564 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5364 - DURING GSP APPROACH RECEIVED A LEFT THRUST REVERSER UNLOCK MESSAGE, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  PERFORMED OPERATIONAL TEST OF THE LEFT THRUST REVERSER, NO DEFECTS NOTED, DISCREPANCY COULD NOT BE DUPLICATED.
